PDA

View Full Version : Cortisone Flare



Water Rat
April 24th, 2017, 08:03 AM
Anyone else experience a cortisone flare after an injection before? I received a shot last Thursday in my right shoulder and the last 4 days have been miserable. It's still not back to where it was BEFORE I got the shot. Riverside will be here in days and I'm starting to sweat it. I'm told that a Prednisone pack should help b/c the Naproxen and Acetaminophen have been woefully inadequate.

sunruh
April 24th, 2017, 09:02 AM
Mark,
you simply were not chewing enough of the adult candy to make the pain go away.
you can learn from somebody older and wiser and been though a lot more:
take 2 aleave with your first 4 advil. then in 4hrs take 4 more advil. repeat till bed time and take 2 more aleave with those 4 advil
now that ends up being about 24 advil and 4 aleave a day....dont worry your liver will turn into a frisbee in about 6-9months. plenty of time for you to worry about it later.

Water Rat
April 24th, 2017, 09:27 AM
Livers are overrated I hear

sunruh
April 24th, 2017, 10:19 AM
you can swim without a liver.
you cannot swim without a shoulder...i know i tried...didnt work...hence the vitiamin ibuprofin
the day after worlds '12 in italy i stopped my "pills"...let's just say those days in florence were not so fun.
by the time we got to rome it was serious but i wanted to give my liver a rest
well it can rest in 2072
but the chopshop put in the right $4000 plastic screw and i'm ok ish....now...mostly ish